# SDR SWAA2013102221382

- Difficulty date: October 3, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support
- Part number: 5910242U121
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER VERTICAL STABILIZER LE INTERNAL SUPPORT CRACKED AT STATION 113.  R & R STRAP IAW SRM & DRAWING.
